# SDR N6WA2013051403

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 20,817 hours, 14,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR SQUEALS AND MAKES NOISE ON DECENT BELOW 10,000 FT.  RESECURED MAIN ENTRY DOOR ELECTRICAL BUNDLE IAW ESPM 20-12-05.  CLEAR OF DOOR SEAL, PERFORMED LEAK CHECK OF DOOR SEAL IAW AMM 52-00-00, OP'S CHECK GOOD AT THIS TIME.
